Show simple item record

dc.contributor.authorSkalak, Zdenek ( )
dc.date.accessioned2021-04-05T16:21:46Z
dc.date.available2021-04-05T16:21:46Z
dc.date.issued2004-01-13
dc.identifier.citationSkalak, Z. (2004). Commentary on local and boundary regularity of weak solutions to Navier-Stokes equations. Electronic Journal of Differential Equations, 2004(9), pp. 1-14.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13328
dc.description.abstractWe present results on local and boundary regularity for weak solutions to the Navier-Stokes equations. Beginning with the regularity criterion proved recently in [14] for the Cauchy problem, we show that this criterion holds also locally. This is also the case for some other results: We present two examples concerning the regularity of weak solutions stemming from the regularity of two components of the vorticity ([2]) or from the regularity of the pressure ([3]). We conclude by presenting regularity criteria near the boundary based on the results in [10] and [16].en_US
dc.formatText
dc.format.extent14 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNavier-Stokes equationsen_US
dc.subjectWeak solutionsen_US
dc.subjectPartial regularityen_US
dc.subjectEnergy inequalityen_US
dc.titleCommentary on local and boundary regularity of weak solutions to Navier-Stokes equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record